| Model Number |
1379.59.330 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Loss of Range of Motion (2032); Implant Pain (4561)
| Date of Event |
04/18/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery was performed on (b)(6) 2025.Patient complained of pain, discomfort and reduced shoulder function.Previous surgery "is unknown", as well as complete information of original prosthetic assembly.During revision the complete assembly consisting of smr humeral head ø48 mm (part number 1322.09.480), smr finned humeral body (part number 1350.15.110), smr finned stem short d.16 (part number 1304.15.016) and tt hybrid cem.Glenoid large (part number 1379.59.330) has been removed, however no information regarding newly implanted components has been provided.Nonetheless surgery has been completed as intended.Patient is male, date of birth (b)(6) 1961.The event occurred in the united states.
Additional Manufacturer Narrative
Explanted components have been discarded therefore cannot be returned to manufacturer for identification and analysis.No review of manufacturing records for complained parts can be performed either since lot number is unknown.No x-rays nor pictures of explanted components were provided either.From follow-up communication with complaint source it was confirmed that no further information regarding the case can be retrieved, therefore no further root cause investigation is possible.Taking into account the involved product family smr shoulder, no adverse trend has been identified for reported issue in the last year.According to investigation carried out, no corrective action is needed for this event.If any additional information is received that would change or alter any conclusion, a supplemental report will be filed accordingly.The manufacturer will continue monitoring the market in order to detect any similar event.